MAUDE Adverse Event Report: KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM

KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Model Number 27002L
Medical Device Problem Codes Poor Quality Image (1408); Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "loose optical part".No negative impact in state of health reported.The preliminary investigation reveals "image is blurred".
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the karl storz assessment and repair department for inspection.During the technical inspection, the error description provided by the customer, "loose optical part", could be confirmed.A technical inspection of the optics revealed a blurred image.The exact cause cannot be determined.One possible cause of this could be mechanical stress, such as an impact or the optical system falling, which can damage optical components and thus adversely affect image quality.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Common Device Name
URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24553998
Report Number9610617-2026-00440
Device Sequence Number9330579
Product Code FGB
UDI-Device Identifier04048551231265
UDI-Public04048551231265
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K233372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27002L
Device Catalogue Number27002L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown